# SDR DXTA2011071004647

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 2,264 hours, 1,366 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT FL400, DURING CRUISE CHECKLIST, NOTED HYD VOL WAS 20 PERCENT AND DECREASING. ONCE HYD VOL A CAS ILLUMINATED FOLLOWED APPROPRIATE CHECKLIST AND LANDED WITHOUT INCIDENT.  DETERMINED HYD LEAK FROM RUDDER PCU UPPER UNIT HAD O-RING CUT ON PRESSURE LINE, REPLACED O-RING AND LEAKED CHECKED SATISFACTORY ALL WORK IAW MM 12-10-36 AND 32-40-00.  ALSO, SERVICED HYD SYS AND BLEED BRAKES AND LT MAIN HYD SYS.
